# SDR C2XA02TY105

- Difficulty date: June 17, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N15973
- Make and model: Emb EMB-145
- Aircraft serial: 145159
- Aircraft time: 7,570 hours, 5,161 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 12021755001
- Condition: Nicked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, During a scheduled inspection the rudder 2 leading edge on the left side was found nicked. Maintenance blended the affected area, performed dye-pen. inspection, alodined and primed. I/A/W-GST-1886/02 and CPM-51-21-04/05/06. The repair was satisfactory and the aircraft will be released upon complection of inspection.
